# SDR ASAA2023051143217

- Difficulty date: May 11, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41730
- Aircraft time: 39,143 hours, 12,471 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 18YGXC
- Condition: Inoperative
- Location: E/E Bay
- Part time: 32,326 hours, 10,462 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO. 1 HF TRANSCEIVER INOP. GROUNDED - YES. REMOVED AND REPLACED HF 1 TRANSCEIVER REF B737-900 AMM 23-11-21.
